Translator Disclaimer
2016 Fukushima type decomposition for semi-Dirichlet forms
Zhi-Ming Ma, Wei Sun, Li-Fei Wang
Tohoku Math. J. (2) 68(1): 1-27 (2016). DOI: 10.2748/tmj/1458248859

Abstract

We present a Fukushima type decomposition in the setting of general quasi-regular semi-Dirichlet forms. The decomposition is then employed to give a transformation formula for martingale additive functionals. Applications of the results to some concrete examples of semi-Dirichlet forms are given at the end of the paper. We discuss also the uniqueness question about the Doob-Meyer decomposition on optional sets of interval type.

Citation

Download Citation

Zhi-Ming Ma. Wei Sun. Li-Fei Wang. "Fukushima type decomposition for semi-Dirichlet forms." Tohoku Math. J. (2) 68 (1) 1 - 27, 2016. https://doi.org/10.2748/tmj/1458248859

Information

Published: 2016
First available in Project Euclid: 17 March 2016

zbMATH: 1343.31007
MathSciNet: MR3476133
Digital Object Identifier: 10.2748/tmj/1458248859

Subjects:
Primary: 31C25
Secondary: 60J25

Rights: Copyright © 2016 Tohoku University

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.68 • No. 1 • 2016
Back to Top